# SDR C2XA11TY122

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 24,154 hours, 13,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CUTOUT THRESHOLD HAS AREAS OF CORROSION.  REMOVED AND REPLACED DOOR SILL IAW EMB 145XR SRM 51-40-02.
